Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 76187, 11 pages
http://dx.doi.org/10.1155/JAMDS/2006/76187

A Computational Approach to Pivot Selection in the LP Relaxation of Set Problems

Department of Mathematics, Faculty of Science, Kurdistan University, P.O. Box 416, Sanandaj 66177, Iran

Received 30 January 2006; Revised 17 July 2006; Accepted 10 October 2006

Copyright © 2006 F. Djannaty and B. Rostamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.